TweetDamn bro that is tough. Honestly at 200 mg of E a week I would drop the aroma. This this can CAUSE lethargy. By suppressing estrogen to the point you are may be the prob.
HCG: do you mean 2000 iu? 2 iu is so small it would not have any effect. Honestly I would JUST do the 200 mg of E a week, Drop the anti Es. and once every 4-6 months do 500-1000 iu of HCG every 3 days for 5 shots while taking 40 mg of nolva then taper off the nolva after your last HCG shot.
By taking it every week you are desensitizing your leydig cells in the testes and actually making your problem worse. It will take more and more HCG to get the same results over time. I will only take aroma while taking heavily aromitizing gear in higher doses. 200 mg is low. Also a little estrogen is good for homeostasis of your body. By living on anti Es....once again you will end up with a bigger estrogen prob in the long term.
Best of luck man. I would love to see what some of the other guys think about this as well.